MathSciNet Relay Station
MathSciNet bibliographic data
MR2321188 60H10
Pilipenko, A. Yu. On the generalized differentiability with initial data of a flow generated by a stochastic equation with reflection. (Ukrainian) ; translated from Teor. Ĭmovīr. Mat. Stat. No. 75 (2006), 127--139 Theory Probab. Math. Statist. No. 75 (2007), 147–160
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement